Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Martin compactifications of the punctured disk with close to rotation free densities


Author: Toshimasa Tada
Journal: Proc. Amer. Math. Soc. 103 (1988), 483-486
MSC: Primary 31C35; Secondary 30F25
DOI: https://doi.org/10.1090/S0002-9939-1988-0943071-0
MathSciNet review: 943071
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove that Martin compactifications $ \Omega _P^*$ and $ \Omega _Q^*$ of the punctured unit disk $ \Omega :0 < \vert z\vert < 1$ with respect to equations $ \Delta u = Pu$ and $ \Delta u = Qu$, respectively, are homeomorphic to each other if $ \vert P(z) - Q(z)\vert = O(\vert z{\vert^{ - 2}})(z \to 0)$ and $ P(z) = P(\vert z\vert)(z \in \Omega )$.


References [Enhancements On Off] (What's this?)

  • [1] S. Itô, Martin boundary for linear elliptic differential operator of second order in a manifold, J. Math. Soc. Japan 16 (1964), 307-334. MR 0196250 (33:4442)
  • [2] M. Kawamura, On a conjecture of Nakai on Picard principle, J. Math. Soc. Japan 31 (1979), 359-371. MR 527549 (80h:31001)
  • [3] M. Nakai, The space of non-negative solutions of the equation $ \Delta u = pu$ on a Riemann surface, Kōdai Math. Sem. Rep. 12 (1960), 151-178. MR 0123704 (23:A1026)
  • [4] -, Martin boundary over an isolated singularity of rotation free density, J. Math. Soc. Japan 26 (1974), 483-507. MR 0361119 (50:13565)
  • [5] -, A test of Picard principle for rotation free densities, J. Math. Soc. Japan 27 (1975), 412-431. MR 0379868 (52:773)
  • [6] Šur, The Martin boundary for a linear elliptic second order operator, Izv. Akad. Nauk USSR 27 (1963), 45-60 (Russian). MR 0151706 (27:1690)
  • [7] T. Tada, The role of boundary Harnack principle in the study of Picard principle, J. Math. Soc. Japan 34 (1982), 445-453. MR 659614 (83i:31004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31C35, 30F25

Retrieve articles in all journals with MSC: 31C35, 30F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943071-0
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society